# SDR DALA2016041502948

- Difficulty date: April 8, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 75,486 hours, 33,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP DRIVE BALLSCREW HAS CORROSION ON FWD END ATTACH POINT TO UNIVERSAL.  REMOVED NR 2 BALLSCREW FOR SHOP REPAIR.  REPLACED NR 2 BALLSCREW IAW MM 27-51-21.
